A 17-year-old female asked:
Disclaimer

i've been on the depo-provera shot for 2 months and i've been bleeding for the past 3 weeks. is that normal?

1 doctor answer
Dr. Ifeoma Nnaji
15 years experience Family Medicine
Side effects: Depo is one of many forms of contraceptions but it's more known for its side effects of vaginal bleeding. Give it another month and if the bleeding doesn't stop, see your doctor to discuss changing you to a different contraceptive method. Good health.
Answered on Sep 28, 2016
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Yes: The number one side effect of the Depo-Provera shot is irregular and unpredictable bleeding and often it is slight spotting of old dark blood. That i ... Read More
A 17-year-old female asked:
Dr. Usha Mukhytar
26 years experience Gynecology
Yes: Periods become very irregular on depo you may not bleed at all or bleed often bleeding on Depo-Provera is not period it is just an ovulation irregu ... Read More
A 17-year-old female asked:
Dr. Mila McManus
21 years experience Family Medicine
Yes: Yes, Depo Provera (medroxyprogesterone) has many potential side effects. You should follow up with your physician regarding the bleeding.
A 18-year-old female asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
Could b: Depo use and the discontinuation thereof is known to cause vaginal bleeding. So, it may very well be that.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month